Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011 (2011), Article ID 259805, 28 pages
http://dx.doi.org/10.1155/2011/259805
Research Article

Existence and Global Attractivity of Positive Periodic Solutions for a Two-Species Competitive System with Stage Structure and Impulse

1Guizhou Key Laboratory of Economics System Simulation, School of Mathematics and Statistics, Guizhou College of Finance and Economics, Guiyang 550004, China
2Faculty of Science, Hunan Institute of Engineering, Xiangtan 411004, China

Received 10 August 2011; Accepted 17 September 2011

Academic Editor: Yuji Liu

Copyright © 2011 Changjin Xu and Daxue Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Changjin Xu and Daxue Chen, “Existence and Global Attractivity of Positive Periodic Solutions for a Two-Species Competitive System with Stage Structure and Impulse,” International Journal of Differential Equations, vol. 2011, Article ID 259805, 28 pages, 2011. doi:10.1155/2011/259805